# SDR 29GA2016121700001

- Difficulty date: December 16, 2016
- Submitted: December 17, 2016
- Operation: Air carrier
- Aircraft: N347AG
- Make and model: Saab 340B
- Aircraft serial: 340B447
- Aircraft time: 34,449 hours, 38,592 cycles
- Engine: Ge CT79B
- System (JASC): 5260 · Entrance Stairs
- Part: Spring
- Part number: 900050
- Condition: Defective
- Location: Airstairs
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PNS-MCO REPORT, ENTRANCE STAIRS NOT EXTENDING.  R&R AIRSTAIR GAS SPRING IAW AMM 20-10-00. OPS CHECK GOOD.
